It is very possible for drugs like Zolpidem (and other sleep meds) to cause or worsen depression. If you are taking it and feel as though you're experiencing those effects, talk to your doctor right away!
If your doctor is wanting you to take it and you're afraid of the possible effects, tell your doctor your concerns. THEY will be the best help in figuring out the best way to handle the situation. MAKE SURE that you are ALWAYS honest AND thorough with your prescriber about how you feel... whether you're on the drugs already, or just considering taking them.
As I've said before, sometimes it helps to just jot down questions, comments, and concerns as you go so that, when you do talk to your doctor, you don't accidentally leave something out. That way you'll get the most out of your visits, since you most likely don't talk to you prescriber every day...
Hope this helps! If you'd like to hear more let me know. I'm not a doctor, but I've had a lot of experience with different medications and doctors, and I'm happy to share what I've learned!
- Zolpidem Information for Consumers
- Zolpidem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zolpidem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 1 answer
Posted 22 Mar 2013 • 2 answers
Posted 21 Dec 2013 • 2 answers
Abilify - Can abilfy make your anger and anxiety worse? 14 yr olds aggression and temper has doubled
Posted 9 Dec 2014 • 2 answers
Posted 19 Jun 2015 • 1 answer